Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 12 found articles
 
 
  Lattices of topologies of unary algebras of the variety $$\mathcal{A}_{1,1} $$
 
 
Title: Lattices of topologies of unary algebras of the variety $$\mathcal{A}_{1,1} $$
Author: Kartashova, A. V.
Appeared in: Russian mathematics
Paging: Volume 53 (2009) nr. 4 pages 20-25
Year: 2009
Contents:
Publisher: Allerton Press, Inc., Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands